# SDR ASAA0944656

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 65C264594
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 3 TO NR 4 SPLICE STRIP STA 787 STR 25 25 CORRODED.  REMOVED AND REPLACED SPLICE STRAP.
